# SDR DL73K010377

- Difficulty date: March 6, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- Aircraft time: 46,494 hours, 37,773 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6546877130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT STRINGER 18A SHEAR BEAM WAS FOUND WITH A WEB CRACK  AT FS 727.  THE CRACK IS TYPICAL OF THOSE FOUND IN BAC S/B 737-53-1066, HOWEVER THE S/B IS NOT EFFECTIVE FOR THIS  AIRCRAFT.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH A STEEL REPAIR CHANNEL PER ER/A 380238-14, REV A.
